# SDR ASOA200900703

- Difficulty date: June 23, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 14,040 hours, 12,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR VERY HARD TO OPEN.  F/A COULD NOT OPEN THE DOOR WITHOUT ASSISTANCE.  THE BOLTS SEEM TO DISENGAGE BUT THE DOOR IS STUCK AND THE F/A CANNOT OPEN IT AFTER FLIGHT.  REPEAT WRITE UP.
